MAUDE Adverse Event Report: ARTHREX, INC. TKL SPDBRG IMP SYS W/ BC SWVLK & NDL; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. TKL SPDBRG IMP SYS W/ BC SWVLK & NDL; BIO SOFT TISSUE FIXATN FASTNR
Model Number TKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/14/2025, a sales representative reported via phone that two 4.75 mm knotless swivelock anchors from the ar-2600sbs-10 knotless speedbridge implant system fractured during insertion.The first anchor broke into three pieces after use of the disposable punch.The second anchor broke in half following the use of the disposable punch and subsequent tapping.The procedure was delayed approximately 10 minutes, with no additional anesthesia administered.All anchor fragments were successfully retrieved from the patient, and an ar-2324bcsp 4.75 mm biocomposite swivelock anchor was used to complete the case.The issue occurred during a rotator cuff repair on (b)(6) 2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0087-eo - g.Precautions - 4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.The most likely cause for the reported failure can be attributed to user error of the device due to improper surgical technique, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
TKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23703564
Report Number1220246-2025-05334
Device Sequence Number10670212
Product Code MAI
UDI-Device Identifier00888867369658
UDI-Public(01)00888867369658(11)240513(17)280430(10)15247148
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTKL SPDBRG IMP SYS W/ BC SWVLK & NDL
Device Catalogue NumberAR-2600SBS-10
Device Lot Number15247148
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown